BIT Numerical Mathematics

, Volume 12, Issue 1, pp 99–111

Perturbation bounds in connection with singular value decomposition

  • Per-Åke Wedin
Article

Abstract

LetA be anm ×n-matrix which is slightly perturbed. In this paper we will derive an estimate of how much the invariant subspaces ofAHA andAAH will then be affected. These bounds have the sin ϑ theorem for Hermitian linear operators in Davis and Kahan [1] as a special case. They are applicable to computational solution of overdetermined systems of linear equations and especially cover the rank deficient case when the matrix is replaced by one of lower rank.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© BIT Foundations 1972

Authors and Affiliations

  • Per-Åke Wedin
    • 1
  1. 1.Department of Computer SciencesLund UniversityLundSweden

Personalised recommendations